Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Watery stools with stomach ache - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   hi
User :   I have had diarrhea and a strange stomach ache for over 3 weeks, also i got blood work done and it all came back normal, so my doctor said it was a virus, but it still hasnt gone away..
Doctor :   dr xxxx here
Doctor :   may i know ur age ?
User :   im 16 and im a female
Doctor :   have u taken any treatment so far ?
User :   I was put on dramamine to settle my stomach because of nausea, and IC cephalexin, but it made it worse so they took me off of it
Doctor :   dis u have any bloody diarhaea ?
Doctor :   ** did you ?
User :   no its just really loose
Doctor :   watery you mean ?
User :   yes
Doctor :   how often do u get them ?
User :   i have had it every morning for the past 3 weeks, and i only have bowel movement in the morning.
Doctor :   so u have had only one episode per day ?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor